# SDR SWAA2014120134513

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 32,553 hours, 19,136 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 141A411620
- Part serial: 1827
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 5 FRAME WEB CRACKED.  R & R DOOR IAW AMM.
